# SDR 97ZZZM191

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube Assy
- Part number: 3032125
- Condition: Cracked
- Location: Rt Eng Py Line
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT - 402 - TPA-MIA - RIGHT ENGINE WENT TO ZERO TORQUE IN FLIGHT.  EMERGENCY DECLARED AND AIRCRAFT RETURNED TO TPA.  DETERMINED PY AIR LINE TO BE CRACKED.  REPLACED PY AIR LINE.  REPLACED ISOLATOR MOUNTS AND CHECKED PROPELLER DYNAMIC BALANCING.  AIRCRAFT RELEASED TO SERVICE.  (M)
